Alert archive / Oregon / Wind Advisories in 2015
Wind Advisory 31, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Nov 14, 2015, 2:26 PM PST for 6 counties in Washington; 7 counties in Oregon. It took effect at Nov 14, 2015, 10:00 PM PST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2015, 2:26 PM PST (22:26 UTC)
- In effect from
- Nov 14, 2015, 10:00 PM PST
- Expired
- Nov 15, 2015, 5:00 PM PST
- In force
- 19 hr
- Issued by
- NWS Pendleton, OR
Counties Gilliam County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Union County, OR, Wasco County, OR, Wheeler County, OR, Benton County, WA, Franklin County, WA, Kittitas County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 75 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 10.4 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
467 WWUS76 KPDT 142226 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 226 PM PST SAT NOV 14 2015 ...VERY WINDY OVER PORTIONS OF THE INTERIOR NORTHWEST SUNDAY... A STRONG PACIFIC STORM SYSTEM WILL MOVE ACROSS THE PACIFIC NORTHWEST SUNDAY. THIS SYSTEM WILL CAUSE VERY WINDY CONDITIONS ACROSS PORTIONS OF THE INTERIOR NORTHWEST SUNDAY. ORZ049-150700- /O.NEW.KPDT.WI.Y.0031.151115T0600Z-151115T2000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 226 PM PST SAT NOV 14 2015 ...WIND ADVISORY IN EFFECT FOR THE SOUTHERN GRANDE RONDE VALLEY FROM 10 PM THIS EVENING TO NOON PST SUNDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON PST SUNDAY. * WINDS...SOUTH 30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH OVER THE SOUTH END OF THE VALLEY. ELSEWHERE WINDS WILL BE SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...BREEZY WINDS WILL INCREASE THIS EVENING WITH THE STRONGEST WINDS OCCURRING EARLY THROUGH MID MORNING SUNDAY. WINDS WILL DECREASE TOWARDS NOON AND BECOME NORTHWESTERLY. * IMPACTS....WINDY CONDITIONS WILL MAKE TRAVEL THROUGH AND NEAR LADD AND PYLES CANYONS DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING ALONG INTERSTATE 84. ALSO...LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ041-510-WAZ024-026-521-150700- /O.NEW.KPDT.WI.Y.0031.151115T1200Z-151116T0100Z/ EAST COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR... MAUPIN...WHITE SALMON...ELLENSBURG...THORP...GOLDENDALE... BICKLETON 226 PM PST SAT NOV 14 2015 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 5 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 5 PM PST SUNDAY. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS MAY BE BRIEFLY STRONG DURING THE PASSAGE OF A COLD FRONT NEAR SUNRISE SUNDAY. THE MAIN PERIOD OF STRONG WINDS WILL OCCUR FROM LATE MORNING THROUGH AFTERNOON. * IMPACTS...WINDY CONDITIONS WILL MAKE TRAVEL ALONG AREA ROADWAYS DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ044-507-508-WAZ028-150700- /O.NEW.KPDT.WI.Y.0031.151115T1400Z-151116T0100Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...CONNELL... PROSSER...TRI-CITIES 226 PM PST SAT NOV 14 2015 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 5 PM PST SUNDAY. * WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS MAY BE BRIEFLY STRONG DURING THE PASSAGE OF A COLD FRONT EARLY SUNDAY MORNING. THE MAIN PERIOD OF STRONG WINDS WILL OCCUR FROM LATE MORNING THROUGH AFTERNOON. * IMPACTS...WINDY CONDITIONS WILL MAKE TRAVEL ALONG AREA ROADWAYS DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING DUST REDUCING VISIBILITIES WILL BE POSSIBLE. ALSO...LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
458 WWUS76 KPDT 150618 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1018 PM PST SAT NOV 14 2015 ...VERY WINDY OVER PORTIONS OF THE INTERIOR NORTHWEST SUNDAY... A STRONG PACIFIC STORM SYSTEM WILL MOVE ACROSS THE PACIFIC NORTHWEST SUNDAY. THIS SYSTEM WILL CAUSE VERY WINDY CONDITIONS ACROSS PORTIONS OF THE INTERIOR NORTHWEST SUNDAY. ORZ049-151430- /O.CON.KPDT.WI.Y.0031.000000T0000Z-151115T2000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 1018 PM PST SAT NOV 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SUNDAY... * WINDS...SOUTH 30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH OVER THE SOUTH END OF THE VALLEY. ELSEWHERE WINDS WILL BE SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...BREEZY WINDS WILL INCREASE OVERNIGHT WITH THE STRONGEST WINDS OCCURRING EARLY THROUGH MID MORNING SUNDAY. WINDS WILL DECREASE TOWARDS NOON AND BECOME NORTHWESTERLY. * IMPACTS....WINDY CONDITIONS WILL MAKE TRAVEL THROUGH AND NEAR LADD AND PYLES CANYONS DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING ALONG INTERSTATE 84. ALSO...LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ041-510-WAZ024-026-521-151430- /O.CON.KPDT.WI.Y.0031.151115T1200Z-151116T0100Z/ EAST COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR... MAUPIN...WHITE SALMON...ELLENSBURG...THORP...GOLDENDALE... BICKLETON 1018 PM PST SAT NOV 14 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 5 PM PST SUNDAY... * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS MAY BE BRIEFLY STRONG DURING THE PASSAGE OF A COLD FRONT NEAR SUNRISE SUNDAY. THE MAIN PERIOD OF STRONG WINDS WILL OCCUR FROM LATE MORNING THROUGH AFTERNOON. * IMPACTS...WINDY CONDITIONS WILL MAKE TRAVEL ALONG AREA ROADWAYS DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ044-507-508-WAZ028-151430- /O.CON.KPDT.WI.Y.0031.151115T1400Z-151116T0100Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...CONNELL... PROSSER...TRI-CITIES 1018 PM PST SAT NOV 14 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM PST SUNDAY... * WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS MAY BE BRIEFLY STRONG DURING THE PASSAGE OF A COLD FRONT EARLY SUNDAY MORNING. THE MAIN PERIOD OF STRONG WINDS WILL OCCUR FROM LATE MORNING THROUGH AFTERNOON. * IMPACTS...WINDY CONDITIONS WILL MAKE TRAVEL ALONG AREA ROADWAYS DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING DUST REDUCING VISIBILITIES WILL BE POSSIBLE. ALSO...LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
305 WWUS76 KPDT 151422 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 622 AM PST SUN NOV 15 2015 ORZ049-151530- /O.CAN.KPDT.WI.Y.0031.000000T0000Z-151115T2000Z/ GRANDE RONDE VALLEY- 622 AM PST SUN NOV 15 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. WINDS ARE EXPECT TO REMAIN BELOW ADVISORY CRITERIA...SO THE WIND ADVISORY HAS BEEN CANCELLED FOR THE GRAND RONDE VALLEY. $$ ORZ041-510-WAZ024-026-521-152230- /O.CON.KPDT.WI.Y.0031.000000T0000Z-151116T0100Z/ EAST COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR... MAUPIN...WHITE SALMON...ELLENSBURG...THORP...GOLDENDALE... BICKLETON 622 AM PST SUN NOV 15 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST THIS AFTERNOON... * WINDS...WEST 20 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS MAY BE BRIEFLY STRONG DURING THE PASSAGE OF A COLD FRONT NEAR SUNRISE TODAY. THE MAIN PERIOD OF STRONG WINDS WILL OCCUR FROM LATE MORNING THROUGH AFTERNOON. * IMPACTS...WINDY CONDITIONS WILL MAKE TRAVEL ALONG AREA ROADWAYS DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ044-507-508-WAZ028-152230- /O.CON.KPDT.WI.Y.0031.000000T0000Z-151116T0100Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...CONNELL... PROSSER...TRI-CITIES 622 AM PST SUN NOV 15 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST THIS AFTERNOON... * WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS MAY BE BRIEFLY STRONG DURING THE PASSAGE OF A COLD FRONT THIS MORNING. THE MAIN PERIOD OF STRONG WINDS WILL OCCUR FROM LATE MORNING THROUGH AFTERNOON. * IMPACTS...WINDY CONDITIONS WILL MAKE TRAVEL ALONG AREA ROADWAYS DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING DUST REDUCING VISIBILITIES WILL BE POSSIBLE. ALSO...LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
755 WWUS76 KPDT 152229 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 229 PM PST SUN NOV 15 2015 ORZ041-510-WAZ024-026-521-160100- /O.CON.KPDT.WI.Y.0031.000000T0000Z-151116T0100Z/ EAST COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR... MAUPIN...WHITE SALMON...ELLENSBURG...THORP...GOLDENDALE... BICKLETON 229 PM PST SUN NOV 15 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST THIS AFTERNOON... * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL CONTINUE INTO EARLY EVENING...THOUGH THEY SHOULD BEGIN TO DECREASE AFTER 3 PM PST. * IMPACTS...WINDY CONDITIONS WILL MAKE TRAVEL ALONG AREA ROADWAYS DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ044-507-508-WAZ028-160100- /O.CON.KPDT.WI.Y.0031.000000T0000Z-151116T0100Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...CONNELL... PROSSER...TRI-CITIES 229 PM PST SUN NOV 15 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST THIS AFTERNOON... * WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL CONTINUE INTO EARLY EVENING...THOUGH THEY SHOULD BEGIN TO DECREASE AFTER 3 PM PST. * IMPACTS...WINDY CONDITIONS WILL MAKE TRAVEL ALONG AREA ROADWAYS DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING DUST REDUCING VISIBILITIES WILL BE POSSIBLE. ALSO...LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
976 WWUS76 KPDT 160116 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 516 PM PST SUN NOV 15 2015 ORZ041-044-507-508-510-WAZ024-026-028-521-160230- /O.EXP.KPDT.WI.Y.0031.000000T0000Z-151116T0100Z/ EAST COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- KITTITAS VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- SIMCOE HIGHLANDS- 516 PM PST SUN NOV 15 2015 ...WIND ADVISORY HAS EXPIRED... WINDS WILL CONTINUE TO SLOWLY DIMINISH OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Nov 14, 9:27 AM PST, 4 hours 59 minutes earlier.
Area forecast discussion, Nov 14, 9:27 AM PST, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PENDLETON OR 927 AM PST SAT NOV 14 2015 .SHORT TERM...MORNING UPDATE...THE PLUME OF PACIFIC MOISTURE AND ASSOCIATED PRECIP WILL CONTINUE TO SHIFT NORTH THROUGH TODAY AS AN UPPER TROUGH DEEPENS ALONG 140 WEST LONGITUDE. THUS WILL SEE ANY PRECIP OVER OUR AREA CONFINED TO OUR NORTHWESTERN MOST AREAS BY NOON. LOCALLY BREEZY TO WINDY CONDITIONS WILL PERSIST IN THE SOUTHERN GRANDE RONDE VALLEY, THE IMNAHA RIVER VALLEY, NEAR JOSEPH, CENTRAL OREGON AND THE YAKIMA VALLEY. OVERALL HIGH TEMPS WILL BE MILD, RUNNING AROUND 10 DEGREES ABOVE SEASONAL AT MANY LOCATIONS. UPDATES THIS MORNING FOCUSED ON ADJUSTING WINDS IN THE BREEZIER LOCATIONS, AND PRECIP CHANCES/LOCATIONS FOR TODAY. 90 .LONG TERM...PREVIOUS DISCUSSION...ON MONDAY A TROUGH WILL BE EXITING THE AREA WITH A MOIST NORTHWEST FLOW DEVELOPING BEHIND IT. THERE WILL BE A CHANCE OF MAINLY SNOW IN THE MOUNTAINS AND WITH SNOW LEVELS BELOW 2000 FEET, THE BLUE MOUNTAIN FOOTHILLS MAY GET A DUSTING IN THE MORNING AS WELL. A SLIGHT CHANCE OF RAIN WILL DEVELOP IN THE COLUMBIA BASIN IN THE AFTERNOON AS SNOW LEVELS START RISING. MONDAY NIGHT THROUGH TUESDAY NIGHT MODELS AGREE ABOUT A SERIES OF DISTURBANCES COMING THROUGH THE AREA IN THE MOIST FLOW AND THERE WILL BE A CHANCE OF RAIN THROUGH THAT PERIOD. SNOW LEVELS WILL BE OVER 6000 FEET, SO EXPECT MAINLY RAIN EVEN IN THE MOUNTAINS. BY WEDNESDAY, THE RAIN EVENT BEGINS WINDING DOWN WITH THE LOWER ELEVATIONS DRYING OUT WEDNESDAY AND WEDNESDAY NIGHT WHILE A SLIGHT CHANCE OF RAIN CONTINUES IN THE MOUNTAINS. THURSDAY THROUGH SATURDAY MODELS ARE IN CONSIDERABLE DISAGREEMENT. THE GFS HAS A DRY NORTHWESTERLY FLOW OVER THE AREA FOR FAIR AND DRY WEATHER WHILE THE ECMWF KEEPS A WEAK DISTURBANCE MOVING THROUGH THE SOUTHERN HALF OF THE AREA THURSDAY AND THURSDAY NIGHT. THE ECMWF THEN BRINGS A FRONT IN FRIDAY NIGHT AND SATURDAY. HAVE KEPT THE CURRENT FORECAST WHICH LEANS TOWARDS THE ECMWF FOR NOW AND HAVE A SLIGHT CHANCE OF RAIN AND MOUNTAIN SNOW MAINLY OVER OREGON THURSDAY THROUGH SATURDAY. TEMPERATURES MONDAY WILL BE THE UPPER 40S AND LOWER 50S WITH MID 30S TO MID 40S IN THE MOUNTAINS THEN WILL WARM TO THE MID TO UPPER 50S WITH MID 40S TO LOWER 50S IN THE MOUNTAINS TUESDAY AND THURSDAY. TEMPERATURES WILL THEN DROP A FEW DEGREES EACH DAY ENDING UP IN THE LOWER TO MID 40S WITH MAINLY 30S IN THE MOUNTAINS BY SATURDAY. && .AVIATION...18Z TAFS...VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD. MOSTLY MID AND HIGH LEVEL CLOUDS ARE EXPECTED THROUGH AT LEAST EARLY TONIGHT. AS A COLD FRONT PUSHES INTO THE AREA SUNDAY MORNING AFTER 12Z CEILINGS WILL LOWER TO 4-6K FEET AGL WITH A FEW -SHRA. WINDS WILL BECOME THE PRIMARY CONCERN MAINLY AFTER 15Z WITH SW WINDS OF 15 TO 30 KT AND SOME HIGHER GUSTS ESPECIALLY JUST AFTER 18Z. 78 && .PRELIMINARY POINT TEMPS/POPS... PDT 64 40 51 33 / 10 10 40 20 ALW 65 44 52 38 / 20 10 40 20 PSC 65 44 54 33 / 20 10 50 10 YKM 62 39 53 25 / 20 30 50 10 HRI 65 40 53 34 / 10 10 50 10 ELN 58 37 48 28 / 30 30 50 10 RDM 60 39 42 24 / 0 20 50 20 LGD 56 41 44 31 / 10 10 50 30 GCD 61 37 45 30 / 0 10 50 30 DLS 63 41 49 36 / 20 30 50 20 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 90/83/78
Nearby
Wind Advisories in Oregon, 2015Wind Advisories in Washington, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.